# SDR FDEA201103110939

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 76,857 hours, 26,758 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20107
- Part serial: 771659
- Condition: Damaged
- Location: Cockpit
- Part time: 5,659 hours, 2,592 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S 02 MASK BROKE UPON REMOVAL FROM IN FLIGHT USE.  REPLACED F/O OXYGEN MASH AND STORAGE BOX THAT WAS FOUND BROKEN IAW 35-13-3 AMD 35-13-04-4-0.
